Coreg withdrawal

Common Questions and Answers about Coreg withdrawal

coreg

Hi, its unlikely that coreg withdrawal can cause your palpitations. Cozaar can cause dizziness or lightheadedness may occur as your body adjusts to the medication. It is also known to cause palpitations. So, if your symptoms are troublesome, consult your doctor he may change the dosage or medication. Regards.
Then I ran out of my xanax 1 mg up to 3 times daily as needed. Now I have run out of my Lortab 10mg 6 times daily. The only med I have left is my coreg 25 mg 2 times daily. I feel horrible. Should I be seeking emergency medical help or will the withdrawal symptoms go away???? I am currently trying to get state help but until then I am without meds.
The other possibility is that your body is in temporary withdrawal from the Coreg and once your body gets used to not having any Coreg around, the blood pressure will return to normal. However, you should have your blood pressure checked again, and if it is still high, you will probably need to be started on blood pressure medications. I hope this has been useful. Feel free to write back with further questions. Good luck. Information provided here is of a general nature.
I have EF of 30% and LV Dysfunction and dilation. On earlier ocassion when I started coreg(beta-blockers) and increased the dose I had problems of pain in throat, lightness in head, fatigue....... which I was not knowing(not warned by my doctor) and attributed those symptoms to heart conditions and worried a lot. If someone has experience with above aldosterone antagonist, i.e. eplerenone(Inspra) and problems, if any, associated with it please share it on this forum.
I have had several spike in BP while on Coreg and my Heart rate is around 100 but during an episode has gotten to 150. When this happens I sweat profusely and get really weak. My question is, are there differential diagnosises that could create these results? I am so worn down from all of this and just wonder what happens if the tumor is not seen on the MIBG scan???
We were wondering about stopping the medication at this time and trying to control the bp through diet and exercise. I don't want him to continue taking the drug any longer than he needs to b/c of the withdrawal effect. Do you think he will have bad withdrawal symptoms from taking it only 5 days? We will ofcourse consult his dr. about weaning him off, but I just don't want him to have chest pains or highly elevated b/p readings due to weaning him of the drug.
I am experiencing sunburn like feeling on the upper part of my buttocks, i am taking lanoxin, coreg cr and diuretics for my heart. Could this be the cause of the over sensitivity?
MedHelp Health Answers